Alert archive / Missouri / Freeze Warnings in 2018

Freeze Warning 8, NWS Springfield, MO

April 14, 201822 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this freeze warning at Apr 14, 2018, 3:04 AM CDT for 22 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Apr 15, 2018, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 14, 2018, 3:04 AM CDT (08:04 UTC)
In effect from
Apr 15, 2018, 1:00 AM CDT
Expired
Apr 15, 2018, 9:00 AM CDT
In force
8 hr
Issued by
NWS Springfield, MO
All 25 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, McDonald County, MO, Newton County, MO, Ozark County, MO, Polk County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 22 km from the middle of the area, began a volume at 08:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.1 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 505 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
505 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
560 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

800 
WWUS73 KSGF 140804
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
304 AM CDT Sat Apr 14 2018

KSZ073-097-101-MOZ066>068-077>081-088>096-101>105-150000-
/O.NEW.KSGF.FZ.W.0008.180415T0600Z-180415T1400Z/
Bourbon-Crawford-Cherokee-Vernon-St. Clair-Hickory-Barton-Cedar-
Polk-Dallas-Laclede-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-McDonald-Barry-Stone-Taney-Ozark-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, NEVADA, Tiffin, Appleton City, 
Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, 
Cross Timbers, Kenoma, Lamar, Cedar Springs, El Dorado Springs, 
Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, 
Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, 
Lebanon, Joplin, Carthage, Greenfield, Lockwood, Meinert, 
Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson,
Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, 
Anderson, Noel, Goodman, South West City, Pineville, 
Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, 
Elsey, Indian Point, Silver Dollar City, Branson, Hollister, 
Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, 
and Wasola
304 AM CDT Sat Apr 14 2018

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

The National Weather Service in Springfield has issued a Freeze
Warning, which is in effect from 1 AM to 9 AM CDT Sunday. 

* TEMPERATURE... Sunday morning temperatures will drop into the
  upper 20s to near 30 degrees.

* IMPACTS...These very cold temperatures will damage or kill 
  vegetation and crops sensitive to an early spring hard freeze. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Burchfield
3 follow-up statements
980 
WWUS73 KSGF 150439
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
1139 PM CDT Sat Apr 14 2018


KSZ073-097-101-MOZ066>068-077>081-088>096-101>105-151400-
/O.CON.KSGF.FZ.W.0008.180415T0600Z-180415T1400Z/
Bourbon-Crawford-Cherokee-Vernon-St. Clair-Hickory-Barton-Cedar-
Polk-Dallas-Laclede-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-McDonald-Barry-Stone-Taney-Ozark-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, NEVADA, Tiffin, Appleton City, 
Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, 
Cross Timbers, Kenoma, Lamar, Cedar Springs, El Dorado Springs, 
Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, 
Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, 
Lebanon, Joplin, Carthage, Greenfield, Lockwood, Meinert, 
Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson,
Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, 
Anderson, Noel, Goodman, South West City, Pineville, 
Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, 
Elsey, Indian Point, Silver Dollar City, Branson, Hollister, 
Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, 
and Wasola
1139 PM CDT Sat Apr 14 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY...

* TEMPERATURE...Sunday morning temperatures will drop into the 
  upper 20s to near 30 degrees. 

* IMPACTS...These very cold temperatures will damage or kill 
  vegetation and crops sensitive to an early spring hard freeze. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Foster
976 
WWUS73 KSGF 150805
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
305 AM CDT Sun Apr 15 2018

KSZ073-097-101-MOZ066>068-077>081-088>096-101>105-160000-
/O.NEW.KSGF.FZ.W.0009.180416T0500Z-180416T1400Z/
/O.CON.KSGF.FZ.W.0008.000000T0000Z-180415T1400Z/
Bourbon-Crawford-Cherokee-Vernon-St. Clair-Hickory-Barton-Cedar-
Polk-Dallas-Laclede-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-McDonald-Barry-Stone-Taney-Ozark-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, NEVADA, Tiffin, Appleton City, 
Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, 
Cross Timbers, Kenoma, Lamar, Cedar Springs, El Dorado Springs, 
Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, 
Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, 
Lebanon, Joplin, Carthage, Greenfield, Lockwood, Meinert, 
Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson,
Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, 
Anderson, Noel, Goodman, South West City, Pineville, 
Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, 
Elsey, Indian Point, Silver Dollar City, Branson, Hollister, 
Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, 
and Wasola
305 AM CDT Sun Apr 15 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
MONDAY...

The National Weather Service in Springfield has issued a Freeze
Warning, which is in effect from midnight tonight to 9 AM CDT
Monday. 

* TEMPERATURE...Sunday morning temperatures will drop into the
  upper 20s to near 30 degrees. Monday morning temperatures will
  drop into the middle to upper 20s.

* IMPACTS...These very cold temperatures will damage or kill 
  vegetation and crops sensitive to an early spring hard freeze. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MOZ055>058-069>071-082-083-097-098-106-160000-
/O.NEW.KSGF.FZ.W.0009.180416T0500Z-180416T1400Z/
Benton-Morgan-Miller-Maries-Camden-Pulaski-Phelps-Texas-Dent-
Howell-Shannon-Oregon-
Including the cities of Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, 
Osage Beach, Camdenton, Decaturville, Roach, 
Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, 
Northwye, Rolla, Plato, Roby, Bendavis, Huggins, Lake Spring, 
Bangert, Darien, Gladden, Howes, Jadwin, Salem, Pomona, 
Pottersville, Siloam Springs, South Fork, West Plains, 
White Church, Teresita, Winona, Birch Tree, Montier, Thayer, 
Alton, Couch, Greer, Thomasville, and Wilderness
305 AM CDT Sun Apr 15 2018

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
MONDAY...

The National Weather Service in Springfield has issued a Freeze
Warning, which is in effect from midnight tonight to 9 AM CDT
Monday. 

* TEMPERATURE...Monday morning temperatures will drop into the 
  middle to upper 20s.

* IMPACTS...These very cold temperatures will damage or kill 
  vegetation and crops sensitive to an early spring hard freeze. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Burchfield
979 
WWUS73 KSGF 151402
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
902 AM CDT Sun Apr 15 2018

KSZ073-097-101-MOZ066>068-077>081-088>096-101>105-161400-
/O.EXP.KSGF.FZ.W.0008.000000T0000Z-180415T1400Z/
/O.CON.KSGF.FZ.W.0009.180416T0500Z-180416T1400Z/
Bourbon-Crawford-Cherokee-Vernon-St. Clair-Hickory-Barton-Cedar-
Polk-Dallas-Laclede-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-McDonald-Barry-Stone-Taney-Ozark-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, NEVADA, Tiffin, Appleton City, 
Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, 
Cross Timbers, Kenoma, Lamar, Cedar Springs, El Dorado Springs, 
Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, 
Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, 
Lebanon, Joplin, Carthage, Greenfield, Lockwood, Meinert, 
Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson,
Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, 
Anderson, Noel, Goodman, South West City, Pineville, 
Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, 
Elsey, Indian Point, Silver Dollar City, Branson, Hollister, 
Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, 
and Wasola
902 AM CDT Sun Apr 15 2018

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT MONDAY...
...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

* TEMPERATURE...Monday morning temperatures will drop into the 
  middle to upper 20s. 

* IMPACTS...These very cold temperatures will damage or kill 
  vegetation and crops sensitive to an early spring hard freeze. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MOZ055>058-069>071-082-083-097-098-106-161400-
/O.CON.KSGF.FZ.W.0009.180416T0500Z-180416T1400Z/
Benton-Morgan-Miller-Maries-Camden-Pulaski-Phelps-Texas-Dent-
Howell-Shannon-Oregon-
Including the cities of Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, 
Osage Beach, Camdenton, Decaturville, Roach, 
Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, 
Northwye, Rolla, Plato, Roby, Bendavis, Huggins, Lake Spring, 
Bangert, Darien, Gladden, Howes, Jadwin, Salem, Pomona, 
Pottersville, Siloam Springs, South Fork, West Plains, 
White Church, Teresita, Winona, Birch Tree, Montier, Thayer, 
Alton, Couch, Greer, Thomasville, and Wilderness
902 AM CDT Sun Apr 15 2018

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT MONDAY...

* TEMPERATURE...Monday morning temperatures will drop into the 
  middle to upper 20s. 

* IMPACTS...These very cold temperatures will damage or kill 
  vegetation and crops sensitive to an early spring hard freeze. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Schaumann

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this freeze warning went out at Apr 14, 3:00 AM CDT, 4 minutes earlier.

Area forecast discussion, Apr 14, 3:00 AM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
300 AM CDT Sat Apr 14 2018

.SHORT TERM...(Today and tonight)
Issued at 240 AM CDT Sat Apr 14 2018

Surface cold front was currently pushing through the CWA with
drier and cooler air coming in from the west. Remaining batch of
rain across the eastern Ozarks will likely linger a few more hours
given that the upper level low has slowed and will take its time
moving east. Plenty of cloud cover will move in today, especially
from midday onward. Northwest winds will increase during the day
and evening and it will feel much colder than previous days.

Upper level low moves overhead tonight. Cold air gets wrapped into
this system and temps will fall with cold air advection occuring.
A batch of light precip is expected on the backside of the low as
it moves through, mainly during the overnight hours and mainly
along and north of Interstate 44 closer to US Highway 54.
Forecast soundings for the northern half of the area show that for
a while we lose cloud ice as a dry slot moves through, therefore
drizzle is expected. As temps fall below freezing then some brief
freezing drizzle is possible. Expecting very tiny, if any amount
and not expecting any impacts at this time. Even with most of the
saturation below 850mb, given the very cold temps above that,
there may still be some flurries as well. This will be more common
towards Sunday morning as some cloud ice returns.

Low temps will likely drop into the upper 20s to around 30 for the
western half of the area and therefore a Freeze Warning will be in
effect for Overnight into early Sunday morning.

.LONG TERM...(Sunday through Friday)
Issued at 240 AM CDT Sat Apr 14 2018

Any remaining precip will likely exit by late Sunday morning as
the upper low pulls away. Considerable cloud cover will exist for
Sunday with 850mb temps around -8C. This is quite cold for the
time of year and with gusty northwest winds and cloud cover, high
temps will likely remain at least 25 degrees below average. Many
areas will struggle to get into the lower 40s with some locations
staying in the upper 30s.

We clear out Sunday night as high pressure builds in from the west.
Temps will likely fall into the middle to upper 20s and another
hard freeze is likely for the entire area by Monday morning. A
Freeze Warning will likely be issued later for this period.

Moderating temps occur Monday and Tuesday as a mid level ridge
builds in. High temps will warm into the 70s on tuesday out ahead
of an approaching disturbance. Not much moisture will be available
for this system and the main energy will pass to our north.
Therefore a dry cold front passage is likely Tuesday night. Next
chance of precipitation is late Friday into the weekend as another
storm system approaches from the west.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1236 AM CDT Sat Apr 14 2018

VFR conditions expected at the TAF sites Overnight and on
Saturday. MVFR ceilings will return closer to the end of the TAF
period. Winds will switch from southwest to northwest over the
course of the TAF period. Winds will be gusty Saturday afternoon.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Freeze Warning from 1 AM to 9 AM CDT Sunday for MOZ066>068-
     077>081-088>096-101>105.

KS...Freeze Warning from 1 AM to 9 AM CDT Sunday for KSZ073-097-101.

&&

SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...Burchfield
Hazardous weather outlook, Apr 13, 11:07 PM CDT, 3 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
1107 PM CDT Fri Apr 13 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-150415-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1107 PM CDT Fri Apr 13 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited lightning risk.

DISCUSSION...

 Showers with embedded thunder will end across far south central
 Missouri by 2 AM. The risk for severe weather has ended.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

  Another freeze is possible Saturday night however chances are
  higher Sunday night.

  Gusty southwest winds of 30 mph will be possible over southeast
  Kansas and western Missouri on Tuesday.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Foster

In the hours before

Local storm report, Apr 13, 9:59 PM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             5 SE POWERSITE          36.60N 93.07W
04/13/2018  E1.50 INCH       TANEY              MO   PUBLIC

            HOLES IN THE SIDING OF HOUSE AND SEVERAL
            NEIGHBORS HOUSES.

&&

BURCHFIELD
Local storm report, Apr 13, 10:12 PM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1012 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     TSTM WND DMG     SALEM                   37.64N 91.54W
04/13/2018                   DENT               MO   EMERGENCY MNGR

            SOME ROOF DAMAGE AND POWER LINES DOWN.

&&
Local storm report, Apr 13, 10:26 PM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1026 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     TSTM WND DMG     4 WNW LICKING           37.53N 91.92W
04/13/2018                   TEXAS              MO   PUBLIC

            SOCIAL MEDIA PICTURES OF UNOCCUPIED MOBILE
            HOME WITH SIGNIFICANT DAMAGE.

&&

BURCHFIELD
Local storm report, Apr 13, 10:28 PM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1028 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     FLASH FLOOD      5 NE MANSFIELD          37.17N 92.53W
04/13/2018                   WRIGHT             MO   DEPT OF HIGHWAYS

            ROUT AB IS CLOSED AT WOLF CREEK DUE TO
            FLOODING.

0952 PM     FLASH FLOOD      4 WNW AVA               36.96N 92.72W
04/13/2018                   DOUGLAS            MO   DEPT OF HIGHWAYS

            ROUTE Y CLOSED AT COW SKIN CREEK.

0952 PM     FLASH FLOOD      4 NNW BRUSHYKNOB        37.01N 92.52W
04/13/2018                   DOUGLAS            MO   DEPT OF HIGHWAYS

            ROUTE U CLOSED AT BRYANT CREEK.

0952 PM     FLASH FLOOD      3 E AVA                 36.95N 92.61W
04/13/2018                   DOUGLAS            MO   DEPT OF HIGHWAYS

            ROUTE FF FLOODED AND CLOSED AT HUNTER CREEK.

&&
Local storm report, Apr 13, 11:17 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1117 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     WILLOW SPRINGS          36.99N 91.97W
04/13/2018                   HOWELL             MO   EMERGENCY MNGR

            LIMBS DOWN IN TOWN.

&&

BURCHFIELD
Local storm report, Apr 13, 11:46 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1146 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     FLASH FLOOD      3 E AVA                 36.95N 92.61W
04/13/2018                   DOUGLAS            MO   DEPT OF HIGHWAYS

            ROUTE FF FLOODED AND CLOSED AT HUNTER CREEK.

0952 PM     FLASH FLOOD      5 NE MANSFIELD          37.17N 92.53W
04/13/2018                   WRIGHT             MO   DEPT OF HIGHWAYS

            ROUT AB IS CLOSED AT WOLF CREEK DUE TO
            FLOODING.

0952 PM     FLASH FLOOD      4 NNW BRUSHYKNOB        37.01N 92.52W
04/13/2018                   DOUGLAS            MO   DEPT OF HIGHWAYS

            ROUTE U CLOSED AT BRYANT CREEK.

0952 PM     FLASH FLOOD      4 WNW AVA               36.96N 92.72W
04/13/2018                   DOUGLAS            MO   DEPT OF HIGHWAYS

            ROUTE Y CLOSED AT COW SKIN CREEK.

0848 PM     TSTM WND DMG     SALEM                   37.64N 91.54W
04/13/2018                   DENT               MO   EMERGENCY MNGR

            SOME ROOF DAMAGE AND POWER LINES DOWN.

0845 PM     TSTM WND DMG     WILLOW SPRINGS          36.99N 91.97W
04/13/2018                   HOWELL             MO   EMERGENCY MNGR

            LIMBS DOWN IN TOWN.

0823 PM     TSTM WND DMG     4 WNW LICKING           37.53N 91.92W
04/13/2018                   TEXAS              MO   PUBLIC

            SOCIAL MEDIA PICTURES OF UNOCCUPIED MOBILE
            HOME WITH SIGNIFICANT DAMAGE.

0715 PM     TSTM WND DMG     4 NNW NORWOOD           37.16N 92.44W
04/13/2018                   WRIGHT             MO   PUBLIC

            TREES DOWN, BARNS DESTROYED. THARP SCHOOL
            ROAD NORTH OF NORWOOD. HWY N EAST OF HWY E
            IS BLOCKED. SEARCH AND RESCUE ONGOING.
            POSSIBLE TORNADO PATH DAMAGE.

0710 PM     TSTM WND DMG     4 WSW NORWOOD           37.09N 92.49W
04/13/2018                   WRIGHT             MO   PUBLIC

            DAMAGE REPORTED TO BUILDINGS AND TREES NEAR
            MACOMB MISSOURI BY PUBLIC AND SOCIAL MEDIA.
            POSSIBLE TORNADO DAMAGE.

0626 PM     HAIL             GOODHOPE                36.91N 92.80W
04/13/2018  E1.00 INCH       DOUGLAS            MO   AMATEUR RADIO

0602 PM     HAIL             KIRBYVILLE              36.62N 93.16W
04/13/2018  E1.75 INCH       TANEY              MO   LAW ENFORCEMENT

0600 PM     HAIL             5 SE POWERSITE          36.60N 93.07W
04/13/2018  E1.50 INCH       TANEY              MO   PUBLIC

            HOLES IN THE SIDING OF HOUSE AND SEVERAL
            NEIGHBORS HOUSES.

0556 PM     TSTM WND DMG     1 E FORSYTH             36.69N 93.10W
04/13/2018                   TANEY              MO   LAW ENFORCEMENT

            SHADOW ROCK DAMAGE TO THE DOCK, TREES DOWN,
            ROOF DAMAGE AND HWY 160 CLOSED DUE TO DAMAGE
            AND DEBRIS.

0556 PM     TSTM WND DMG     OZARK BEACH             36.66N 93.13W
04/13/2018                   TANEY              MO   AMATEUR RADIO

            3 FOOT DIAMETER TREES DOWN EMPIRE PARK
            POWERSITE.

0549 PM     HAIL             4 ENE RIDGEDALE         36.53N 93.16W
04/13/2018  E1.75 INCH       TANEY              MO   PUBLIC

            PICTURE OF GOLFBALL SIZE HAIL NEAR HWY JJ
            AND PINETOP ROAD JUST EAST OF BRANSON
            AIRPORT.

0531 PM     HAIL             1 NE BLUE EYE           36.51N 93.39W
04/13/2018  E1.50 INCH       STONE              MO   PUBLIC

            PICTURE FROM PUBLIC.

0401 PM     HAIL             2 SW CASSVILLE          36.66N 93.89W
04/13/2018  E1.00 INCH       BARRY              MO   EMERGENCY MNGR

&&

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:05 PM CDTSevere Thunderstorm WarningSGFTexas, Wright40 min
Apr 13, 7:09 PM CDTAreal Flood AdvisorySGFChristian, Douglas, Taney6 hr
Apr 13, 7:09 PM CDTTornado WarningSGFDouglas, Wright36 min
Apr 13, 7:29 PM CDTTornado WarningSGFTexas, Wright31 min
Apr 13, 7:49 PM CDTFlash Flood WarningSGFDouglas4 hr
Apr 13, 7:50 PM CDTSevere Thunderstorm WarningSGFMaries, Miller40 min
Apr 13, 7:57 PM CDTTornado WarningSGFTexas33 min
Apr 13, 8:26 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Texas49 min
Apr 13, 8:36 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark54 min
Apr 13, 8:37 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas38 min
Apr 13, 8:40 PM CDTTornado WarningSGFPhelps35 min
Apr 13, 8:49 PM CDTTornado WarningSGFHowell, Ozark26 min
Apr 13, 9:30 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon60 min
Apr 13, 9:38 PM CDTTornado WarningSGFHowell, Oregon, Shannon37 min
Apr 13, 10:32 PM CDTSevere Thunderstorm WarningSGFOregon21 min
Apr 14, 6:37 AM CDTAreal Flood AdvisorySGFDouglas, Texas, Webster, Wright6 hr
Apr 14, 12:26 PM CDTAreal Flood AdvisorySGFDouglas, Texas, Wright10 hr

Nearby

Freeze Warnings in Missouri, 2018Freeze Warnings in Kansas, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.